Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/6123
Title: Математическое моделирование лазерного нагрева тел с покрытиями на основе нелинейного гиперболического уравнения теплопроводности
Other Titles: Mathematical modeling of laser heating of bodies with coatings on the basis of a nonlinear hyperbolic heat equation
Authors: Малая, Ю. А.
Губин, А. И.
Keywords: лазерный нагрев; гиперболическое уравнение; температура
Issue Date: 2012
Publisher: НТУ "ХПИ"
Citation: Малая Ю. А. Математическое моделирование лазерного нагрева тел с покрытиями на основе нелинейного гиперболического уравнения теплопроводности / Ю. А. Малая, А. И. Губин // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Энергетические и теплотехнические процессы и оборудование. – Харьков : НТУ "ХПИ". – 2012. – № 7. – С. 174-180.
Abstract: Разработаны нелинейные математические модели лазерного нагрева тел с покрытиями на основе гиперболического уравнения теплопроводности, в которых поглощение энергии лазерного излучения в зависимости от параметров импульса описывается объемным или поверхностным источником тепла. Приближенным аналитическим методом решения нелинейных краевых задач для систем гиперболических уравнений теплопроводности рассчитаны температурные поля и сравнены с температурными полями, полученными на основе соответствующих линейных моделей.
The nonlinear mathematical model of laser heating of bodies with coatings has been developed on the basis of the hyperbolic heat conduction equation in which the absorption of laser energy, depending on the parameters of the pulse is described by the volume or surface source of heat. Calculated temperature fields by approximate analytical method for solving nonlinear boundary problems for hyperbolic systems of equations of thermal conductivity, and temperature fields are compared with those obtained on the basis of the corresponding linear models.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/6123
Appears in Collections:Вісник № 07

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2012_7_Malaya_Matematicheskoye.pdf598,58 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.